# SDR CA030515001

- Difficulty date: February 26, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 473901
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE GEAR UNSAFE (AMBER NLG, RED NLG & AMBER TRANSIENT LIGHT IN HANDLE) DURING CLIMB AND CRZ, MAX SPEED 210 KTS. AFTER GEAR DOWN SELECTION, NOSE GEAR INDICATE UNSAFE, NORMAL LANDING PERFORMED AFTER ALTERNATE GEAR SELECTION AND SAFE INDICATING.  NOSE LANDING GEAR DOWNLOCK PROXIMITY SENSORS NR 1 AND NR 2 REPLACED . DAMAGES TO NOSE LANDING GEAR FWD DOORS REPAIRED. LANDING GEAR RETRACTION/EXTENSION CHECK PERFORMED WITHOUT ANY REMARKS.  CONCLUSION THE NOSE GEAR UNSAFE CONDITION WAS MOST PROBABLY CAUSED DUE BREAKAGE OF THE NR 1 LOCK SENSOR WIRING.
